Couldn't find what you looking for?

TRY OUR SEARCH!

My mother is in the hospital. She has some complications with the medicine she was taking. It is drug called Lovenox. It seems that she has overdose. I don't know because we don't live in the same house and I have heard that from my dad. He was in shock so he couldn't tell me what has really happened. I am afraid for her health. Can an overdose of Lovenox kill a person?

Loading...

It is very serious condition when you overdose from drug such as Lovenox but I am sure that your mother is in good hands now. She, probably, had symptoms like bruising, bleeding from injection sites or blood in the urine or stool. Anyway the most important thing is that she has not lost too much blood. If she has arrived in hospital in time then I believe that she is going to be OK. Anyway overdose of Lovenox can kill a person but it won't happen to your mother. Go and see her. Best of luck.
Reply

Loading...